MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3.5F / 3.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3.5F / 3.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-3535
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Joint effusion (4849)
Date of Event 07/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via a legal notification, that a 69 yo male patient, initial right total arthroplasty in (b)(6) 2016, underwent a revision procedure in (b)(6) 2024, approximately 7 years 10 months post the initial procedure.Since (b)(6) 2023, the patient had suffered from right knee pain: the knee was swollen when he walked for 30 minutes, cycled, stood statically for more than 20 minutes or drove.Taking painkillers and cortisone did nothing to change this situation; the patient lay or sat without being able to do any sport, go out or travel.He could do some limited domestic chores: shopping, housework and gardening.On (b)(6) 2024, the patient consulted his surgeon, who decided to operate on (b)(6) 2024.The surgeon performed a revision of the right total knee prosthesis with an enlarged synovectomy and bone reconstruction.The entire prosthesis was completely replaced by a semi-constrained prosthesis, due to femoral and tibial loosening.The surgeon told the patient that the prosthesis was defective.On discharge, the patient was hospitalized for three weeks at home with dressing and physiotherapy.He resumed driving on (b)(6) 2024, and some activities in (b)(6) 2024.
 
Additional Manufacturer Narrative
This is 1 of 4 reports.D10: concomittants 200-02-35, three peg patella 35mm, (b)(6).02-012-35-3509, logic tibia ps mod insrt sz 3.5 9mm, (b)(6).02-010-01-0335, logic femoral ps cem right sz 3.5, (b)(6).
 
Additional Manufacturer Narrative
Report numbers: 1038671-2024-04104, 1038671-2024-04107 and 1038671-2024-04108 this follow-up report is being submitted to relay additional and/or corrected information.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-04104, 1038671-2024-04107 and 1038671-2024-04108.The following sections were updated: h3: device not returned.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, tibial loosening, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 3.5F / 3.5T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key20522681
Report Number1038671-2024-04106
Device Sequence Number8119026
Product Code JWH
UDI-Device Identifier10885862003997
UDI-Public10885862003997
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Catalogue Number02-012-45-3535
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer01/10/2025
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexMale